MAUDE Adverse Event Report: VYAIRE MEDICAL INC. MICROBLENDER; MIXER,BREATHING GASES,ANESTHESIA INHALATION

VYAIRE MEDICAL INC. MICROBLENDER; MIXER,BREATHING GASES,ANESTHESIA INHALATION
Model Number MICBLNDR,.15-1.0/2-16 LPM,DISS,CE,LO
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
A vyaire representative reported the unit has a leak on the micro-blender component.At this time, there is no information regarding patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Vyaire complaint number (b)(4).Overhaul and calibration was performed on (b)(6) 2022 in accordance with the data-recording sheet 91639.The vyaire medical gmbh certified that the equipment serial #(b)(6) had passed all operational specifications and was certified for clinical use.

Brand Name
MICROBLENDER
Common Device Name
MIXER,BREATHING GASES,ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13372065
Report Number2021710-2022-15353
Device Sequence Number11629422
Product Code BZR
UDI-Device Identifier10846446002225
UDI-Public(01)10846446002225(11)20111107
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICBLNDR,.15-1.0/2-16 LPM,DISS,CE,LO
Device Catalogue Number10040A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Supplement Date Received by Manufacturer03/29/2022
06/21/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date05/31/2022
06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown